# SDR FDEA201705091380

- Difficulty date: May 9, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 64,066 hours, 24,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12043
- Condition: Gouged
- Location: Bs 231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESSORY BAY, LOWER FUSELAGE FRAME, BS 231 BL 0 HAS GOUGE IN THE RADIUS.  REPAIRED IAW EA F-5310-T0333062, P1.
